# SDR AALA20010192

- Difficulty date: February 3, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808492
- Condition: Dirty
- Location: Acm Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1293 - EN ROUTE DFW-SAT - SHORTLY AFTER TAKEOFF FLIGHT ATTENDANT REPORTED SMOKE AND FUMES IN AFT CABIN.  DECLARED EMERGENCY, RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED COALESCER BAGS.  ACCOMPLISHED PACK BURNOUT PER MM.  NO SMOKE OR ODOR NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
